# SDR C2XA10IA233

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 19,314 hours, 14,830 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2782A
- Condition: False Activation
- Location: Cargo Bay
- Part time: 20,735 hours, 15,928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2493, DURING CLIMB THE CREW REPORTED THAT THE BAGGAGE EXTINGUISHER LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
